Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 5:34 PM EDT for Saratoga County, Washington County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2017, 5:34 PM EDT (21:34 UTC)
- Expired
- Jul 1, 2017, 6:13 PM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 84 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
959
WUUS51 KALY 012134
SVRALY
NYC091-115-012230-
/O.NEW.KALY.SV.W.0084.170701T2134Z-170701T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
534 PM EDT SAT JUL 1 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
East central Saratoga County in east central New York...
Southern Washington County in east central New York...
* Until 630 PM EDT
* At 534 PM EDT, a severe thunderstorm was located near Saratoga
Springs, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* This severe thunderstorm will be near,
Greenwich around 555 PM EDT.
Salem around 625 PM EDT.
Hartford around 630 PM EDT.
Other locations impacted by this severe thunderstorm include Deans
Corners, Cossayuna, Dunham Basin, Smiths Basin, Goose Island,
Adamsville, Grangerville, Kings Station, Northumberland and Wayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4320 7326 4298 7371 4314 7382 4341 7343
4326 7326
TIME...MOT...LOC 2134Z 231DEG 23KT 4306 7371
HAIL...1.00IN
WIND...60MPH
$$
Frugis1 follow-up statement
606
WWUS51 KALY 012213
SVSALY
Severe Weather Statement
National Weather Service Albany NY
613 PM EDT SAT JUL 1 2017
NYC091-115-012223-
/O.CAN.KALY.SV.W.0084.000000T0000Z-170701T2230Z/
Saratoga NY-Washington NY-
613 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SARATOGA AND
SOUTHERN WASHINGTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
A severe thunderstorm watch remains in effect until 900 PM EDT for
east central New York.
LAT...LON 4320 7326 4298 7371 4314 7382 4341 7343
4326 7326
TIME...MOT...LOC 2211Z 231DEG 23KT 4322 7344
$$
FrugisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:43 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 1, 4:43 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Albany NY
443 PM EDT Sat Jul 1 2017
.SYNOPSIS...
Showers and thunderstorms will continue through the afternoon
and evening hours accompanied by very warm and humid conditions.
A frontal boundary will move across the region tonight with
still warm but a bit less humid conditions on Sunday. A cold
front passes on Monday, bringing a chance of showers and
thunderstorms to southern portions of the forecast area. Dry and
seasonable weather remains in the forecast for Independence
Day.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe thunderstorm watch for most of the region until 9 PM
EDT.
Scattered to broken line of convection continues to impact and
cross over the region through the balance of the afternoon and
evening hours. Mesoscale window and our special balloon sounding
suggests mid-level lapse rates were less than ideal for
deeper/vigorous updrafts. However, a few convective cells able
to act upon stronger insolation and along the differential
heating boundary near I 90 and north of the Capital Region are
where some wind reports were received. The other hazard has been
flooding as warm cloud depth has been quite high and efficient
precipitation processes. As seen in the H2O vapor loop, synoptic
flow aloft remains southwest and was nearly parallel to the
surface features. So training echoes along with PWATs close to 2
inches has resulted in heavy rainfall. Toward late this
afternoon and evening, the upstream trough axis approaches which
will act to enhance and wind magnitudes and slowly back the flow
to allow for further forward momentum and reduce time of falling
rainfall over one location. So after close coordination, no
flash flood watch at this time. The loss of daytime heating
should also reduce convective trends along both the pre-frontal
trough and cold front upstream (approaching Buffalo area at
this time). So we will reduce PoPs/Wx through the evening hours.
Overnight, could be some patchy fog where winds are able to
decouple and moist ground. Lows will remain rather mild for the
beginning of July with mainly 60s expected.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
A drier airmass will be in place on Sunday, though dewpoints are
still forecast to be in the low to mid-60s for the valleys. High
temps will still be on the warm side with H850 temps still in
the mid-teens, so upper 70s to upper 80s for much of the
forecast area. Midlevel flow still remains broadly cyclonic, so
an afternoon shower or storm cannot be ruled out, mainly over
the higher terrain and mainly to the north and west of Albany.
Hires NAM3km suggests a narrow line of convection along the
leading edge of the height fall along with lake breeze
convergence may be enough for the chance of convection.
Sunday night, another shortwave trough is forecast to approach
the area from the northern Great Lakes. Some upstream activity
tied to the diurnal cycle along the attendant cold front may
work its way into the Southern Adirondacks before diminishing
Sunday evening. So we will taper back PoPs/Wx through the early
evening hours and a mainly dry for the overnight period. Under a
partly cloudy to mostly clear sky, and lower dewpoints into the
50s, overnight lows should drop back to 60-65F for valley
locations and 50s elsewhere.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
The start of the work week begins with a boundary stalled in our far
southeastern CWA and a trough swinging through NY and western New
England. The upper levels winds within this trough are rather strong
with the base of the trough featuring 40 - 50 knots at 500mb. The
base actually looks to set up through the central portion of our
region which could act as the best chance for showers to develop
during the afternoon. Depending on just where the front stalls will
determine if any thunderstorms could develop in our CWA. Current
guidance continues to suggest that portions of Ulster/Dutchess and
Litchfield counties could have some instability (less than 500 J/kg)
so have included chance thunder in those areas. Temperatures will be
seasonable in the upper 70s/lows 80s with dew points still a bit
high in the low 60s due to continued westerly flow.
Good news for those interested in being outdoors for the Fourth of
July holiday. Winds shift northwest Monday night as a secondary cold
front ushers in Canadian high pressure for Tuesday. Expect mostly
sunny skies and comfortable temperatures in the 70s/near 80 with
lower dew points in the 50s. Great weather for fireworks and
enjoying the outdoors in eastern NY and western New England.
The region should remain dry Wednesday as the 1020-1025mb high
shifts east into New England. Winds become southerly and should lead
to WAA and increasing cloud coverage through the day ahead of the
next disturbance. A shortwave in the Midwest looks to move into the
mid - Atlantic (potentially riding along the front from Monday
night) and by Thursday bring us the next threat for rain. Current
guidance still shows discrepancies on rain arrival time with the EC
the earliest and the Canadian the latest. Have gone with the GFS/EC
blend and gave high chance POPs for the Wed night, Thursday and
Thursday night periods. For now, split chance and slight chance POPs
for Friday as the system exits. Given the strength of the WAA
and PWATs potentially increasing to well over 1 inch, rain could
be widespread throughout the CWA with periods of
steady/moderate rain possible.
A potentially impressive longwave trough from Canada dips into the
Northeast heading into next weekend keeping us unsettled with
multiple threats for precipitation. Most should be diurnally driven
so put slight chance POPs for now. Low confidence on which exactly
locations will see precipitation given this is the Day 6 - 8 period
so put the threat in all zones for now.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Convection was well underway as flight conditions will become
less than ideal through the remainder of the afternoon and
evening hours. Where convection does impact the TAFs, MVFR to
IFR conditions are too be expected and with deeper convective
elements, wind gusts could exceed 40kts. Seems a couple lines of
storms may move through the region as we will place TEMPO groups
for now and amended as needed.
Most of the activity should end by late this evening with the
passage of a frontal boundary. Question overnight will be
fog/stratus formation. Boundary layer conditions per the BUFR
profiles suggest winds may remain up just enough to limit
widespread IFR conditions. For now, we will place MIFG and MVFR
conditions and monitor trends.
Southerly flow will increase to 10 to 12 knots with gusts into the
teens to the lower 20s especially KALB. Winds will shift to the southwest
tonight this evening and diminish tonight.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.&&
.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.
&&
.FIRE WEATHER...
A warm and very moist airmass is in place with showers and
thunderstorms expected through this evening. Sunday will
feature slightly drier conditions with RH values falling into
the 40s and 50s, along with westerly winds of 5 to 10 mph
gusting to 20 mph at times. A cold front works through Monday,
with a chance of showers and thunderstorms mainly south of the
Capital District. Drier air will filter in in the wake of the
front, but temperatures will still be on the warm side for
southern portions of the forecast area.
&&
.HYDROLOGY...
Training storms have resulted in some flooding in the Glens
Falls area (over 2 inches of rain thus far) and western Mohawk
Valley. A warm and very moist airmass is in place through this
evening so some more pockets of heavy rainfall are
expected. Basin averages of 1 - 2 inches or greater are
possible in thunderstorms. River rises along the western Mohawk
and upper Hudson are being observed with minor flooding at Kast
Bridge.
A drier trend takes shape for Sunday and Monday, though a few
showers and storms cannot be ruled out either day. These storms
will carry less of a heavy rain threat, however.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.CLIMATE...
Glens Falls Airport has seen over 2 inches of rain thus far.
Previous record was 0.73" set in 1946, as we will update and
transmit a record report soon.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until 9 PM EDT this evening for
CTZ001-013.
NY...Severe Thunderstorm Watch until 9 PM EDT this evening for
NYZ039>043-047>054-058>061-063>066-082>084.
MA...Severe Thunderstorm Watch until 9 PM EDT this evening for
MAZ001-025.
VT...Severe Thunderstorm Watch until 9 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM/Thompson
LONG TERM...Speciale
AVIATION...IAA/BGM
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...BGMHazardous weather outlook, Jul 1, 1:22 PM EDT, 4 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 122 PM EDT Sat Jul 1 2017 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-021100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 122 PM EDT Sat Jul 1 2017 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, all of east central New York and eastern New York except for Herkimer and Hamilton Counties and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Also, all thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday, mainly south of the Capital District. There is a marginal risk of severe weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon into this evening. NYZ032-033-038-021100- Northern Herkimer-Hamilton-Southern Herkimer- 122 PM EDT Sat Jul 1 2017 This Hazardous Weather Outlook is for Herkimer and Hamilton Counties in eastern New York. .DAY ONE...This Afternoon and Tonight. There is a slight risk of severe weather today. The main threat will be damaging winds, but an isolated tornado and large hail cannot be ruled out. The most likely time frame for severe weather is 2-10 pm. All thunderstorms will be capable of heavy rainfall. Isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. Spotters are also encouraged to forward any rainfall reports to the National Weather Service.
In the hours before
Special weather statement, Jul 1, 5:09 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Albany NY 509 PM EDT SAT JUL 1 2017 NYZ041>043-083-084-012145- Northern Washington-Southern Washington-Southeast Warren-Northern Saratoga-Northern Warren- 509 PM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN... NORTHEASTERN SARATOGA AND WEST CENTRAL WASHINGTON COUNTIES... At 509 PM EDT, a strong thunderstorm was located over Lake Luzerne-Hadley, or 7 miles west of Glens Falls, moving northeast at 25 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... Glens Falls and West Glens Falls around 525 PM EDT. Hudson Falls, Lake George Village and Glens Falls North around 530 PM EDT. Other locations impacted by this storm include Cleverdale, Big Hollow, Beartown, French Mountain, Dunham Basin, Smiths Basin, Lake Luzerne, Fourth Lake, Lake George and Oneida Corners. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4321 7379 4330 7389 4354 7370 4336 7338 TIME...MOT...LOC 2109Z 228DEG 20KT 4330 7379 Frugis
Special weather statement, Jul 1, 5:11 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
511 PM EDT SAT JUL 1 2017
NYZ063-064-012145-
Western Ulster-Eastern Ulster-
511 PM EDT SAT JUL 1 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ULSTER COUNTY...
At 511 PM EDT, a strong thunderstorm was located 8 miles southwest of
West Shokan, or 13 miles north of Ellenville, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
West Shokan around 530 PM EDT.
Olivebridge around 535 PM EDT.
Kenneth L Wilson Campground around 540 PM EDT.
Hurley, Woodstock and West Hurley around 545 PM EDT.
Other locations impacted by this storm include Ashokan, Rolling
Meadows, Samsonville, Glenford, Palentown, Atwood, Sundown, Pacama,
Brodhead and Montoma.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4182 7446 4186 7447 4188 7445 4189 7448
4194 7449 4207 7411 4190 7404
TIME...MOT...LOC 2111Z 252DEG 24KT 4190 7441
FrugisSpecial weather statement, Jul 1, 5:26 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Albany NY 526 PM EDT SAT JUL 1 2017 NYZ041-084-012200- Southern Washington-Northern Saratoga- 526 PM EDT SAT JUL 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SARATOGA AND SOUTHERN WASHINGTON COUNTIES... At 526 PM EDT, a strong thunderstorm was located near Saratoga Springs, moving northeast at 30 mph. Wind gusts up to 50 mph are possible with this storm. This storm will be near... Greenwich around 550 PM EDT. Other locations impacted by this storm include Deans Corners, Cossayuna, Center Falls, Grangerville, Kings Station, Northumberland, Middle Falls, Mannings Cove, Eddy Corners and Fitch Point. THIS INCLUDES THE FOLLOWING HIGHWAYS... Interstate 90 near exit 10-9. Interstate 87 near exit 13, and between exits 14 and 13. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4299 7377 4309 7386 4328 7356 4314 7332 TIME...MOT...LOC 2126Z 229DEG 27KT 4305 7372 Frugis
Local storm report, Jul 1, 5:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 E GLENS FALLS 43.31N 73.63W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE 32 CLOSED NEAR HASKELL AVE INTERSECTION
&&
EVENT NUMBER ALY1703948
JECLocal storm report, Jul 1, 5:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 1 SSE BALDWIN CORNER 43.38N 73.49W
07/01/2017 WASHINGTON NY DEPT OF HIGHWAYS
ROUTE 149 CLOSED NEAR ROUTE 4 INTERSEECTION
&&
EVENT NUMBER ALY1703949
JECLocal storm report, Jul 1, 5:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
533 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM LIGHTNING MOREAU 43.25N 73.68W
07/01/2017 SARATOGA NY 911 CALL CENTER
LIGHTNING STRUCK TWO BUILDINGS.
0906 AM TSTM WND DMG 2 S LAKE SUNNYSIDE 43.35N 73.64W
07/01/2017 WARREN NY TRAINED SPOTTER
LARGE MAPLE TREE LIMB 4.5 IN DIAMETER AND 12 FEET LONG
SNAPPED.
0100 PM FLASH FLOOD NEWPORT 43.19N 75.02W
07/01/2017 HERKIMER NY EMERGENCY MNGR
MUDSLIDE NEAR NEWPORT... NY IN WESTERN HERKIMER COUNTY
ALONG ROUTE 28.
0247 PM TSTM WND DMG 3 SSE LYNNWOOD 43.26N 73.90W
07/01/2017 SARATOGA NY LAW ENFORCEMENT
TREES DOWN AND POWER POLE SNAPPED
0400 PM FLASH FLOOD 2 NNE COUNTRYMAN 43.11N 74.98W
07/01/2017 HERKIMER NY TRAINED SPOTTER
ROUTE 28 CLOSED DUE TO FLOODING
0405 PM FLOOD 1 S HAGUE 43.73N 73.50W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE9 SB CLOSED DUE TO FLOODING
0410 PM TSTM WND DMG 1 N COUNTRYMAN 43.10N 74.99W
07/01/2017 HERKIMER NY TRAINED SPOTTER
TREES DOWN
0410 PM FLASH FLOOD 1 WSW EAST SCHUYLER 43.05N 75.10W
07/01/2017 HERKIMER NY TRAINED SPOTTER
PERSON TRAPPED IN HOUSE DUE TO FLOODING
0450 PM FLASH FLOOD 1 SSE BALDWIN CORNER 43.38N 73.49W
07/01/2017 WASHINGTON NY DEPT OF HIGHWAYS
ROUTE 149 CLOSED NEAR ROUTE 4 INTERSEECTION
0500 PM FLASH FLOOD 1 E GLENS FALLS 43.31N 73.63W
07/01/2017 WARREN NY DEPT OF HIGHWAYS
ROUTE 32 CLOSED NEAR HASKELL AVE INTERSECTION
&&
EVENT NUMBER ALY1703940 ALY1703941 ALY1703942 ALY1703943 ALY1703945
ALY1703947 ALY1703944 ALY1703946 ALY1703949 ALY1703948
JECThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:41 AM EDT | Special Weather Statement | ALY | Oneida | 64 min |
| Jul 1, 7:26 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Jul 1, 8:42 AM EDT | Special Weather Statement | ALY | Washington | 33 min |
| Jul 1, 8:53 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 52 min |
| Jul 1, 9:38 AM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jul 1, 10:47 AM EDT | Special Weather Statement | ALY | Herkimer | 43 min |
| Jul 1, 11:27 AM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| Jul 1, 12:30 PM EDT | Flash Flood Warning | ALY | Herkimer | 4 hr |
| Jul 1, 1:29 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 1, 1:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 66 min |
| Jul 1, 2:27 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 1, 2:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 61 min |
| Jul 1, 3:10 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jul 1, 3:25 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 1, 3:34 PM EDT | River Flood Warning | ALY | Herkimer | 17 hr |
| Jul 1, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 61 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Washington | 26 min |
| Jul 1, 4:07 PM EDT | Areal Flood Advisory | ALY | Washington | 3 hr |
| Jul 1, 4:28 PM EDT | Areal Flood Warning | ALY | Herkimer | 12 hr |
| Jul 1, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 46 min |
| Jul 1, 5:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Jul 1, 5:11 PM EDT | Special Weather Statement | ALY | Ulster | 34 min |
| Jul 1, 5:17 PM EDT | Tornado Warning | ALY | Warren, Washington | 11 min |
| Jul 1, 5:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 3 hr |
| Jul 1, 5:26 PM EDT | Special Weather Statement | ALY | Saratoga | 34 min |
| Jul 1, 5:33 PM EDT | Areal Flood Advisory | ALY | Albany, Saratoga, Schenectady | 3 hr |
| Jul 1, 5:42 PM EDT | Flash Flood Warning | ALY | Washington | 3 hr |
| Jul 1, 5:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Oneida | 50 hr |
| Jul 1, 5:54 PM EDT | River Flood Warning | ALY | Herkimer, Montgomery, Oneida | 22 hr |
| Jul 1, 6:02 PM EDT | Flash Flood Warning | ALY | Albany, Saratoga, Schenectady | 58 min |
| Jul 1, 6:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Jul 1, 6:29 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jul 1, 6:53 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga | 3 hr |
| Jul 1, 7:07 PM EDT | River Flood Warning | ALY | Hamilton | 7 hr |
| Jul 1, 7:39 PM EDT | River Flood Warning | ALY | Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.